Here are some pics 3 days post Belotero under eyes and voluma on cheeks. Is this normal? (photos)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 4
Bruising from Injections
Bruising and swelling can happen after the injections. The photos are not showing your face so I would suggest you post with new photos. Please contact your physician to discuss the concerns. Best, Dr. Green
Concerns about bruising
You might also like...
Swelling and Bruising After Belotero and Voluma
Best set of luck,
Suneel Chilukuri, M.D.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.